References

  1. Aliprantis C.D., Burkinshaw O. Positive operators. Springer, Dordrecht, 2006.
  2. Jech Th. Set Theory. Springer, Berlin, 2003.
  3. Mykhaylyuk V., Pliev M., Popov M. Laterally ordered sets and orthogonally additive operators. Preprint.
  4. Mazón J.M., Segura S.L. Order bounded ortogonally additive operators. Rev. Roumaine Math. Pures Appl. 1990, 35 (4), 329-353.
  5. Mazón J.M., Segura S.L. Uryson operators. Rev. Roumaine Math. Pures Appl. 1990, 35 (5), 431-449.
  6. Pliev M.A., Popov M.M. Narrow orthogonally additive operators. Positivity. 2014, 18 (4), 641-667. doi: 10.1007/s11117-013-0268-y

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.